Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Solution of the equation $\left( {pz + q} \right)e^z = rz + s$


Author: E. M. Wright
Journal: Bull. Amer. Math. Soc. 66 (1960), 277-281
MathSciNet review: 0123118
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1960-10469-7
PII: S 0002-9904(1960)10469-7